# SDR A6WA2018082045990

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36025
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 605 OUTER FLANGE WAS CRACKED AT 2 LOCATIONS,  STRINGER 9L.    REPAIRED THE FRAME IAW REO 601R-53-61-5214, REV-A.
